RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 2  


Rational approximation of analytic functions
V. A. Prokhorov
3
On families of linear polynomial operators in $L_p$-spaces, $0<p<1$
K. V. Runovskii
33
On asymptotic solutions of systems of differential equations with deviating argument in certain critical cases
S. D. Furta
43
Varieties of representations and their cohomology-jump subvarieties for knot groups
Le Tu Quoc Thang
57
Peano's theorem is false for any infinite-dimensional Fréchet space
S. G. Lobanov
83
Partial regularity of solutions of quasilinear elliptic systems with nonsmooth condition on the conormal derivative
A. A. Arkhipova
87
$C^m$-approximations by harmonic polynomials on compact sets in $\mathbb R^n$
P. V. Paramonov
105
The problem of multiple interpolation in the half-plane in the class of analytic functions of finite order and normal type
K. G. Malyutin
129
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019